# SDR A6WA201211204051

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N447
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 22,304 hours, 21,742 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FLAP FAIL CAUTION.  PERFORMED QRH.  DIVERTED ORF.  LANDED WITH FLAPS AT 14 DEG AND 45,600 LBS ON WT.  COMPLIED WITH CB RESET, MSG DID NOT CLEAR.
